Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

How to cure tight foreskin after taking medicine for herpes?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8297 Questions
Tight foreskin after taking meds for herpes outbreak
Posted Sun, 8 Dec 2013 in Men's Health
Answered by Dr. P. T. Patil 58 minutes later
Brief Answer: It is called as Phimosis. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have tight foreskin called as Phimosis. You had been taking medication for Herpes 2 infection and think this to be due to medications. I would like to state that this is not due to medicine but primarily due to herpes infection itself. If you are not able to retract foreskin over glans penis freely or if retraction is painful consult qualified Urologist for clinical examination to confirm the diagnosis . You may need to get circumcised.This is simple surgery done under local anaesthesia as a out patient procedure and offers permanent cure. Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor